# SDR YENA201612061082

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 23,662 hours, 14,987 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K2060
- Condition: Failed
- Location: Hyd System
- Part time: 7,693 hours, 5,287 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A COMPLETE LOSS OF NR 2 SYSTEM HYDRAULIC QUANTITY AND PRESSURE.  ACCOMPLISHED QRH 10-11 PROCEDURE.  R & R THE NR 2 PUMP IAW AMM 29-11-01. PERFORMED OPS & LEAK CHECK. OPS & LEAK CHECKED PASSED.
